# SDR SIMA20151216003

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,344 hours, 24,402 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 18233
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPOIL FAIL ON TAKEOFF ROLL JUST BEFORE V1 AT ABOUT 120 KTS SPOILER INDICATED OPEN WARNING.  SPOILER CB INDICATION POPPED.  R & R LT INBD SPOILER PROX SENSOR IAW AMM 27-63-04 & LT INBD SPOILER PROX SENSOR CONNECTOR IAW AMM SWPM 20-50-01.  OPERATIONAL CHECK OF THE SPOILER SYS GOOD IAW AMM 27-63-01.
